MAUDE Adverse Event Report: Abbott Medical MITRACLIP; Catheter, Steerable

Abbott Medical MITRACLIP; Catheter, Steerable
Model Number SGC0701
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4+ functional mitral regurgitation (mr) and restricted posterior leaflet for a mitraclip procedure.During the preparation, it was noticed that hemostatic valve on the back of the guide catheter was not holding column when dilator was inserted.Device was replaced and continued the procedure.All steps were performed as per ifu.The final mr was grade 1-2.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the cause of the reported loss of fluid column was unable to be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
MITRACLIP
Common Device Name
Catheter, Steerable
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50174521
Report Number2135147-2026-05382
Device Sequence Number12829561
Product Code DRA
UDI-Device Identifier08717648231025
UDI-Public(01)08717648231025(17)260817(10)50217R1030
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K190167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2026
Device Model NumberSGC0701
Device Catalogue NumberSGC0701
Device Lot Number50217R1030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown